G. E. Andrews, q-analogs of the binomial coefficient congruences of Babbage, Wolstenholme and Glaisher, Discrete Mathematics, vol.204, issue.1-3, pp.15-25, 1999.
DOI : 10.1016/S0012-365X(98)00364-1

C. Babbage, Demonstration of a theorem relating to prime numbers, Edinburgh Philosophical J, vol.1, pp.46-49, 1819.

]. W. Cla95 and . Clark, q-analogue of a binomial coefficient congruence, Internat. J. Math. and Math. Sci, vol.18, issue.1, pp.197-200, 1995.

R. Chapman and H. Pan, q-ANALOGUES OF WILSON'S THEOREM, International Journal of Number Theory, vol.04, issue.04, pp.539-547, 2008.
DOI : 10.1142/S1793042108001511

K. Dilcher, Determinant expressions for q-harmonic congruences and degenerate Bernoulli numbers, Electron. J. Combin, vol.15, issue.1, 2008.

W. L. James and . Glaisher, Residues of binomial-theorem coefficients with respect to p 3, Quart. J. Math., Oxford Ser, vol.31, pp.110-124, 1900.

A. Granville, Arithmetic properties of binomial coefficients I: Binomial coefficients modulo prime powers, CMS Conf. Proc, pp.253-275, 1997.

H. Pan, A q-analogue of Lehmer's congruence, Acta Arithmetica, vol.128, issue.4, pp.303-318, 2007.
DOI : 10.4064/aa128-4-1

L. Shi and H. Pan, A q-analogue of Wolstenholme's harmonic series congruence, Amer. Math. Monthly, vol.114, issue.6, pp.529-531, 2007.

J. Wolstenholme, On certain properties of prime numbers, Quart. J. Math., Oxford Ser, vol.5, pp.35-39